skip to main content
Show Results with:

Results 1 - 10 of 12  for Explore Further

results 1 2 next page
Refined by: journal title: Discrete and Computational Geometry remove creation date: Before2000 remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Finite Packings of Spheres

Discrete & Computational Geometry, 1998, Vol.19(2), pp.197-227 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to My workspace

More Optimal Packings of Equal Circles in a Square

Discrete & Computational Geometry, 1999, Vol.22(3), pp.439-457 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to My workspace

Finite and Uniform Stability of Sphere Packings

Discrete & Computational Geometry, 1998, Vol.20(1), pp.111-130 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to My workspace

Minkowski Circle Packings on the Sphere

Discrete & Computational Geometry, 1999, Vol.22(2), pp.161-166 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to My workspace

Almost-Tiling the Plane by Ellipses

Discrete & Computational Geometry, 1999, Vol.22(3), pp.367-375 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to My workspace

The Translative Kissing Number of Tetrahedra Is 18

Discrete & Computational Geometry, 1999, Vol.22(2), pp.231-248 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to My workspace

Curved Hexagonal Packings of Equal Disks in a Circle

Discrete & Computational Geometry, 1997, Vol.18(2), pp.179-194 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to My workspace

Empilements de cercles et discrétisation quasiconforme: comportement asymptotique des rayons

Discrete & Computational Geometry, 1999, Vol.22(1), pp.41-61 [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to My workspace

Quasicrystals and the Wulff-Shape

Discrete & Computational Geometry, 1999, Vol.21(3), pp.421-436 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to My workspace

Sphere Packings, II

Discrete & Computational Geometry, 1997, Vol.18(2), pp.135-149 [Peer Reviewed Journal]

Full text available

View all versions

Results 1 - 10 of 12  for Explore Further

results 1 2 next page

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Nurmela, K. J.
  2. Nurmela, Kj
  3. Ostergard, Prj
  4. Bezdek, A
  5. Zong, Chuanming

Searching Remote Databases, Please Wait